Spherical modifications and the strong category of manifolds

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)449-454
Number of pages6
JournalJournal of the Australian Mathematical Society
Volume9
Issue number3-4
DOIs
StatePublished - Jan 1 1969

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Spherical modifications and the strong category of manifolds. / Mielke, Marvin.

In: Journal of the Australian Mathematical Society, Vol. 9, No. 3-4, 01.01.1969, p. 449-454.

Research output: Contribution to journalArticle

@article{dfb4583ca12544368380d6afd44a9eba,
title = "Spherical modifications and the strong category of manifolds",
author = "Marvin Mielke",
year = "1969",
month = "1",
day = "1",
doi = "10.1017/S1446788700007394",
language = "English (US)",
volume = "9",
pages = "449--454",
journal = "Journal of the Australian Mathematical Society",
issn = "1446-7887",
publisher = "Cambridge University Press",
number = "3-4",

}

TY - JOUR

T1 - Spherical modifications and the strong category of manifolds

AU - Mielke, Marvin

PY - 1969/1/1

Y1 - 1969/1/1

UR - http://www.scopus.com/inward/record.url?scp=84959690669&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84959690669&partnerID=8YFLogxK

U2 - 10.1017/S1446788700007394

DO - 10.1017/S1446788700007394

M3 - Article

AN - SCOPUS:84959690669

VL - 9

SP - 449

EP - 454

JO - Journal of the Australian Mathematical Society

JF - Journal of the Australian Mathematical Society

SN - 1446-7887

IS - 3-4

ER -